# SDR AALA20031427

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT SEATS 29 THROUGH 31.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT SEATS 29 THROUGH 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
